# SDR JJBA20250109008

- Difficulty date: January 7, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 41,072 hours, 27,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 64471
- Condition: Inoperative
- Location: Zone 200
- Part time: 2,940 hours, 2,708 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE INTERIOR EMERGENCY LIGHTS INOPERATIVE (ROW 18). REMOVED AND REPLACED #3 BATTERY PACK. OPS CHECK SAT
